# SDR PCAA9700383

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,310 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BGM, THE LEFT MAIN LANDING GEAR DID NOT RETRACT WITH OTHER GEAR.  THE CREW CYCLED THE GEAR LEVER IAW ABNORMAL CHECKLIST, ALL GEAR RETRACTED NORMALLY.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, INSPECTED SEQUENCE VALVE, AFT DOOR ACTUATOR, BYPASS VALVE RIGGING.  REMOVED AND REPLACED PSEU.  PERFORMED RETRACTION TEST SEVERAL TIMES, SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
